# SDR UIEA201000073

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND IN THE 65B06871-2 BS 560, RBL 35 LOWER LOBE FRAME INNER CHORD. THE DAMAGE WAS TRIMMED OUT AND NEW SECTION WAS SPLICED IAW NRC 305 AND SRM 51-40-04, FIG 2.  65B06871-2 CHORD IS MADE FROM BAC1505-100246 EXTRUSION IN 7075-0 ALUMINUM QQ-A-200/11 HEAT TREATED TO -T6 AFTER FORMING.  THE REPAIR CONSISTS OF A 0.050 AND 0.063 INCH THICK ANGLES ON EACH SIDE OF THE INNER CHORD MADE FROM 7075-0 ALUMINUM SHEET HEAT TREATED TO T62 AFTER FORMING INSTALLED USING BACB30FM HI-LOKS.  REPAIR IAW PART 1 AND SRM 51-40-04, FIG 2 IS INSTALLED ON FATIGUE CRITICAL BASELINE STRUCTURE (FCBS) AND A DAMAGE TOLERANCE EVALUATION (DTE) IS NECESSARY.  A DAMAGE TOLERANCE INSP (DTI) INCLUDES AN INSPECTION THRESHOLD, INSPECTION INTERVALS, AND INSPECTION PROCEDURES AND METHODS. IF THE DTI IS NOT AVAILABLE WHEN THE AIRPLANE RETURNS TO SERVICE, THE REPAIR IS APPROVED FOR 24 MONTHS.  THIS REPAIR HAS BEEN SUBMITTED TO FOR DTI ON SR 1-1555105500.  THE REPAIR ACCOMPLISHED PART 1 IS FAA APPROVED SRM 51-40-04, FIG 2. THE PART 2 INSP WILL BE FAA APPROVED AT THE TIME IT IS PROVIDED BY MFG.
